# SDR ASAA0480233

- Difficulty date: April 4, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND HV CHECK, PASSENGER CABIN SEAT TRACK AT STATION 1168-1220 IS CORRODED.  REMOVED CORROSION AND INSTALLED RPR SECTION AND SPLICE PER SRM 53-05.  (M)
